# SDR QXEA200500712

- Difficulty date: April 21, 2005
- Submitted: April 25, 2005
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4053
- Aircraft time: 8,295 hours, 8,873 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Power Unit
- Part number: C1486561
- Part serial: 1046
- Condition: Failed
- Location: T/E Flap
- Part time: 6,177 hours, 6,733 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: L

## Discrepancy

PDX - FLIGHT 2310 - FLAP POWER CAUTION.  CREW ABORTED LANDING DUE TO THE FLAPS REMAINING UP WHEN SELECTED TO 5 DEGREES.  THE FLAP CONTROL CIRCUIT BREAKER WAS RESET IAW THE EMERGENCY CHECKLIST.  THE FLAP POWER CAUTION CAME BACK AND THE FLIGHT MADE A ZERO FLAP LANDING.  MAINTENANCE INTERROGATED CDS AND FOUND A LOSS OF HYDRAULIC POWER FAULT.  MAINTENANCE REMOVED AND REPLACED THE FLAP POWER UNIT PER Q400 MM TASKS 27-52-01-000-801 AND 27-52-01-400-801.  MAINTENANCE PERFORMED A FUNCTIONAL TEST OF THE FLAP DRIVE SYSTEM.  FUNCTIONAL CHECK AND LEAK CHECK GOOD.  NO FURTHER DETECTS NOTED.
